# SDR CALA2020080901082

- Difficulty date: July 27, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 27,092 hours, 9,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Location: Receptacal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT SURROUNDING DOUBLER LWR FWD ZONE OF ELECTRICAL GROUND POWER RECEPTACLE DOOR CUT OUT.  REPAIRED THE DAMAGED DOUBLER IAW SRM 53-10-15, FIG 204, REPAIR 4.
